# SDR CALA2014062491331

- Difficulty date: June 22, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 83,710 hours, 24,181 cycles
- Engine: Pwa PW2040
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Nut
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 MLG TIRE TIE BOLT NUT CRACKED.  R & R NR 3 MLG TIRE IAW AMM 32-45-01.
